Relocation of headquarters and international taxation


Voget, Johannes



DOI: https://doi.org/10.1016/j.jpubeco.2010.11.019
Document Type: Article
Year of publication: 2011
The title of a journal, publication series: Journal of Public Economics
Volume: 95
Issue number: 9/10
Page range: 1067-1081
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0047-2727
Publication language: English
Institution: Business School > ABWL insbes. Finance & Accounting (Voget)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item